Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Menopause. Have headaches, chill, fever, pain, acid build up in esophagus. Help?

I am 47 female who had menopause 7 years ago. For the last year almost every month on the 15th, I get a horrible onset of horrible unrelenting chills which only a hot bath,layers of clothes , sleeping, and Advil MAY or may not give relief.usually in head pain and sleepy for 24hours.the sudden onset of headache and degree of chills is painful. Have had blood tests... Doc has no idea. Fever peaks at101 or 102. Had lap band surgery 5 years ago, but everything seems fine with that unless I get more acid built up in my esophagus .
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Fever with chills should point to an infection such as malaria, urinary traxt infection, and so on. So, I presume these tests have been done in your case and are normal.

You should also be screened for collagen vascular diseases, with blood tests such as anti-nuclear antibody (ANA).

For acidity, you can take rabeprozole tablets.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor